MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT
Model Number TMT4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Osteolysis (2377); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Pma/510(k) number: k113753 and k112160.
 
Event or Problem Description
It was reported that two implants fractured after five (5) years of use.The implants were removed the implants using trephine.The doctor reported that the procedure was not compatible with the placement of other implants.Osteolysis reported as a consequence of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Two (2) imp tm 4.1mm mtx full, 10m (tmt4b10) were returned for investigation.Visual evaluation identified that the implants were fractured at the bottom section and that the collar section was not returned.There were signs of use and bone debris on the external threads.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Functional testing to recreate the reported event could not be performed due to the nature of the devices & event.Pre-existing condition noted on the per was moderate bone density (type ii).The reported devices were at tooth location 45,46, and 47 (universal) for approximately 5 years, 1 month.Dhr review was completed for the subject lot number, 63430650.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: fracture: implant therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
IMP TM 4.1MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16156111
Report Number0002023141-2023-00170
Device Sequence Number7396415
Product Code DZE
UDI-Device Identifier00889024018938
UDI-Public(01)00889024018938(10)63430650(17)210731
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model NumberTMT4B10
Device Catalogue NumberTMT4B10
Device Lot Number63430650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer04/17/2023
06/09/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date05/02/2023
06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight91 KG